Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rhododendron

Veteran Member
  • Total Reviews

    0
  • Content Count

    76
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rhododendron

  • Rank
    Junior Member

Recent Profile Visitors

788 profile views
  1. Thanks for the advice. I have about one more month of meds left before I am 'supposed' to go back for an appointment ( i kind of had a falling out per se with my doctor) so I am gonna try and stay positive and keep track of my thoughts/emotions in the meantime. After going through all of this, the word normal seems to such an obsolete word.
  2. Yea i was seeing a Psychiatrist early on in my treatment so i am kind of curious as to how that might have 'skewed' the effects of the drug, in the sense that was I showing signs of improvement due to the doctor or due to the medication or a combination. As far as what I feel when I am off it, it seems to be nothing more than the dreaded side effects that people all over the net seem to be talking about. Just headaches and crankiness which is alleviated shortly after taking my dose.
  3. I have been battling acne for 6 years now as well as anxiety and depression(although the latter has only been recently 'diagnosed'.) The boards here are excellent and the people are really helpful. So, the scoop: I've been on paxil for more than 4 months now and I am not sure that it is working. I know that sounds kind of ridiculous but I seem to be doubting everything at the moment. If anyone has been on the drug before or currently, how do you actually know it is 'working.' When i think of an
  4. i have this scab on my face that continues to fall off and then the cut will pus and a new scab will form. I would put a band aid on but i don't really want to walk around with one on my face. Would it be possible to use neosporin at night or soemthing that may help the healing process and precent a scar from forming? I am worried that there may be some type of drug-drug interaction. Neosporin contains bacitracin, neomycin, and polymyxin B. Does anyone know if there would be a problem in using t
  5. yes. its a win win situation. one you will get it off your chest (which always feels good) and two she could and probably will be very understanding.
  6. your scalp and hair could just be very dry. I had a similar problem so i started using dandruff shampoo and it has helped. Its worth a shot
  7. well the first month i was only on 40 mg and for the next two months i was on 60mg(40mg one day, 80mg the next)
  8. I just finished my third month of treatment and things are clearing up pretty nicely. I currently only have a few small breakouts around my mouth(chin area) and a few red marks. So i go to my derm and he tells me that things are going along well and writes me a prescription for 6 weeks of 80mg and says that this will be my last month on tane. Is it normal for to not go tane for the full 6 months?
  9. yea i feel pretty spaced out right now. Being high is probably the closest feeling ive had compared to the effects of paxil. anyway im glad to hear that it will eventually go away.
  10. I think it is obvious to everyone hear that acne comes with a lot of unwanted emotional baggage. Recently i got help for my depression and anxiety brought on by acne and other issues and i was prescribed paxil. Im only a couple days in but i already feel different. Has anyone else tried any type of medication and have you had any kind of side effects? cause right now i feel really loopy and dizzy.
  11. yea its probably best. The next time i see my derm ill be sure to ask though.
  12. So im currently alternating between 40 and 80 mg per day, and I am about my 10th week on accutane. I have definitely cleared up since going on, but now i have a lot of red splotches on my face. I was wondering if anyone would recommend using a low dose of bp(say 2%), to not only speed up the process as well as to relieve the red marks.thanks.
  13. neutrogene makes a pretty good shampoo for it, you should check it out
×